On degenerate diffusion with very strong absorption

Kawohl, B. and Kersner, R. (1992) On degenerate diffusion with very strong absorption. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 15 (7). pp. 469-477.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 12:36
Last Modified: 11 Dec 2012 12:36
URI: http://eprints.sztaki.hu/id/eprint/8

Update Item Update Item